# SDR TWAA9702001

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134TW
- Make and model: Boeing 747156
- Aircraft serial: 19958
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26020125
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 845 - DURING TAKEOFF ROLL, LEFT FRONT BRAKE LIGHT ILLUMINATED.  NR 3F STATOR SEPARATED FROM TORQUE TUBE.  REMOVED AND REPLACED NR 3F TIRE AND WHEEL ASSEMBLY, MFG P/N 2601901-6, AND BRAKE ASSEMBLY, MFG P/N 2602012-5.  OPERATIONAL CHECK NORMAL.  CHECK C-2 - 2-5-96 - JFK (X).
